| Catalog Number |
150610007 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
11/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Voluntary report received: the patient's wife reported that the patient had right knee replaced in 2017.The surgical procedure appeared to have gone well for about the first three months.Then patient began or continued to have pain in his right knee.Patient followed up with the surgeon who did x-rays and found no issues.The problems continued and patient again went in for one-year post op appointment.Patient was told that sometimes knee joints don't fit as well for some patients.The pain continued and became so intense at the beginning of 2023 that patient sought assistance from a different surgical group.The x-rays immediately showed that the orthopedic joint was moving in patient's leg.Patient would have to have a revision surgery for correction.Patient had this surgery on (b)(6) 2023.It was told by the surgeon that the original replacement failed before patient¿s knee was even closed up as none of the cement adhered to any part of the artificial joint.The new surgeon had to do extensive debridement of the bones as the cement was in the bones.Patient told both parts of the original replacement just popped out.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.